Skip to main content
Log in

On perturbations of abstract fractional differential equations by nonlinear operators

  • Published:
Journal of Mathematical Sciences Aims and scope Submit manuscript


We prove the unique solvability of a Cauchy-type problem for an abstract parabolic equation containing fractional derivatives and a nonlinear perturbation term. The result is applied to establish the solvability of the inverse coefficient problem for a fractional-order equation.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. W. Arendt, C. Batty, M. Hieber, and F. Neubrander, Laplace Transforms and Cauchy Problems, Birkhauser-Verlag, Basel–Boston–Berlin (2001).

    MATH  Google Scholar 

  2. M. M. Dzhrbashyan, Integral Transformations and the Presentation of Functions in a Complex Domain [in Russian], Nauka, Moscow (1966).

    Google Scholar 

  3. M. M. El-Borai, “Some probability densities and fundamental solutions of fractional evolution equations,” Chaos, Solitons and Fractals, 14, 433–440 (2002).

    Article  MATH  MathSciNet  Google Scholar 

  4. A. V. Glushak, “On the Cauchy-type problem for abstract fractional-order differential equations,” Vestnik Voronezh. Univ. Ser. Fiz. Mat., No. 2, 74–77 (2001).

    Google Scholar 

  5. A. V. Glushak and H. K. Avad, “On perturbations of abstract fractional differential equations,” Dokl. Adyg (Cherkes) Int. Akad. Nauk, 10, No. 1, 25–31 (2008).

    Google Scholar 

  6. A. V. Glushak and Yu.V. Povalyaeva, “On properties of solutions of Cauchy-type problems for abstract fractional differential equations,” Spectral and Evolution Problems, 14, 163–172 (2004).

    Google Scholar 

  7. K. Iosida, Functional Analysis [Russian translation], Mir, Moscow (1967).

    Google Scholar 

  8. T. Kato, Perturbation Theory for Linear Operators [Russian translation], Mir, Moscow (1972).

    MATH  Google Scholar 

  9. A. A. Kilbas, H.M. Srivastava, and J. J. Trujillo, Theory and Application of Fractional Differential Equations, Elsevier Science B.V., Amsterdam (2006).

    Google Scholar 

  10. V. A. Kostin, “The Cauchy problem for an abstract differential equation with fractional derivatives,” Russian Acad. Sci. Dokl. Math., 46, No. 2, 316–319 (1992).

    MathSciNet  Google Scholar 

  11. M. A. Krasnosel’skiĭ, P. P. Zabreĭko, E. I. Pustyl’nik, and P.E. Sobolevskĭ, Integral Operators in Spaces of Summable Functions [in Russian], Nauka, Moscow (1966).

    MATH  Google Scholar 

  12. A. M. Nakhushev, Equations of Mathematical Biology [in Russian], Vysshaya Shkola, Moscow (1995).

    MATH  Google Scholar 

  13. A. M. Nakhushev, Fractional Calculus and Applications [in Russian], Fizmatlit, Moscow (2003).

    MATH  Google Scholar 

  14. A. I. Prilepko, D. G. Orlovsky, and I. A. Vasin, Methods for Solving Inverse Problems in Mathematical Physics, Marcel Dekker, New York–Basel (2000).

    MATH  Google Scholar 

  15. A.P. Prudnikov, Yu.A. Brychkov, and O. I. Marichev, Integrals and Series. Elementary Functions [in Russian], Nauka, Moscow (1981).

    MATH  Google Scholar 

  16. A. V. Pskhu, Boundary-Value Problems for Fractional-Order and Continual-Order Partial Differential Equations [in Russian], Kabardino-Balkar Scientific Center, Nal’chik (2005).

    Google Scholar 

  17. A. A. Samarskii and P.N. Vabishchevich, Numerical Methods for Solving Inverse Problems of Mathematical Physics, Walter de Gruyter, Berlin (2007).

    MATH  Google Scholar 

  18. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Integrals and Derivatives of Fractional Order and Some of Their Applications [in Russian], Nauka i Tekhnika, Minsk (1987).

    Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to A. V. Glushak.

Additional information

Translated from Sovremennaya Matematika. Fundamental’nye Napravleniya (Contemporary Mathematics. Fundamental Directions), Vol. 35, Proceedings of the Fifth International Conference on Differential and Functional Differential Equations. Part 1, 2010.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Avad, H.K., Glushak, A.V. On perturbations of abstract fractional differential equations by nonlinear operators. J Math Sci 170, 306–323 (2010).

Download citation

  • Published:

  • Issue Date:

  • DOI: